Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 2, Pages 93-115
http://dx.doi.org/10.1155/JAM.2005.93

Approximate solutions of equations defined by complex spherical multiplier operators

Instituto de Ciências Exatas, Universidade Federal de Itajubá, Caixa Postal 50, Itajubá 37500-903, MG, Brazil

Received 20 January 2004; Revised 9 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. P. Oliveira, “Approximate solutions of equations defined by complex spherical multiplier operators,” Journal of Applied Mathematics, vol. 2005, no. 2, pp. 93-115, 2005. https://doi.org/10.1155/JAM.2005.93.